MAUDE Adverse Event Report: GN HEARING A/S GN HEARING; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN HEARING; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 21384800
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Technical investigation concluded: dhr review has been completed.No deviation or changes were found during manufacturing of the device.Trended case conclusion: it was found a switch in material was needed as well as user instruction updates in relation to changing of the dome.The clinical investigation concluded: it was reported that the hearing care professional broke the receiver nozzle while changing a wax guard for the user.No harm to the user was reported.Clinical conclusion is that the detached receiver has not caused harm to the user.Clinical evaluation according to clin eval plan&rpt, ha&tsg and clin eval plan&rpt, other acc: the clinical evaluation for the device family does evaluate receivers coming loose in the ear canal.This is identified in the risk analysis and mitigated through device design by ensuring a sufficient pull force (compliance with iec 60601-2-66).The user guide states to contact the hcp if a foreign object or wax is located in the ear canal to reduce the potential risk of harm as far as possible.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Risk register reference: the risks of mechanical damage are generally known, considered in the risk analysis, mitigated and communicated to the user.These risks are deemed to be of an acceptable nature.Manufacturers investigation is final.This is a combined (initial and final) report.
 
Event or Problem Description
On a unknown date 01-jul-2024 estimated receiver nozzle broke while changing a wax guard in clinic for the member.There was no harm to end user.

Brand Name
GN HEARING
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
akanksha roy
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key20083807
Report Number3005650109-2024-00068
Device Sequence Number15353109
Product Code OSM
UDI-Device Identifier05708296219360
UDI-Public05708296219360
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21384800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown